My boyfriend and I had sex and the condom broke, so I took plan b within 24 hours. At the time when we had sex I was already having pms symptoms (cramps, etc) and about 4-5 days later I started my period and it was normal. It has been about a month since then and yesterday I started cramping again. Today I started bleeding again and now it has slowed down and almost completely stopped. Is this normal after plan b? I thought I was in the clear now that I had a second period, but now that it has stopped I'm freaking out.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Apr 2014 • 1 answer
Updated 22 Jul 2018 • 1 answer
Updated 26 Jan 2016 • 1 answer
Updated 7 Feb 2017 • 1 answer
Updated 28 Dec 2017 • 1 answer